# SDR CA100622018

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT DURING A SPRAYING OPERATION AT 70 FEET ABOVE GROUND THE ENGINE POWER ROLLED BACK.  THE PILOT MADE A FORCED LANDING IN A RICE FIELD DURING WHICH THE A/C HIT A DITCH AND FLIPPED OVER.  THE PILOT WAS ABLE TO ESCAPE FROM THE PARTIALLY WATER SUBMERGED COCKPIT WITH MINOR INJURIES.  ENGINE MANUFACTURER HAS OFFERED ASSISTANCE TO THE FAA, NTSB NOT INVOLVED AT THIS TIME. THE WRECKAGE WILL BE TRANSPORTED TO A LOCAL SAVAGE YARD WHERE A PRELIM ASSESSMENT OF THE ENGINE WILL BE MADE.
